# SDR UPS05845603

- Difficulty date: October 3, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 880 RBL 65 SUBFLOOR FINGER DOUBLER HAS HEAVY CORROSION.  REMOVED FINGER DOUBLER AT STA 880 RBL 65 IAW SRM 51-1-21, AND 51-3-0, FABRICATED AND INSTALLED FINGER DOUBLER AT FS 880 RBL 65 IAW SRM 53-7-3 FIG4, 51-9-0 FIG 68A, AND SRM 51-1-21.
